# SDR HNAA2023091800333

- Difficulty date: August 20, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E992000  RUDDER 2 UPPER HINGE FITTING ELONGATED AT HAT BUSHING.  REMOVED AND INSTALLED SERVICEABLE RUDDER 2 UPPER HINGE FITTING IAW EMB145 SRM 55-40-02
